# SDR SWAA087255

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 42,382 hours, 35,025 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT KEEL BEAM CRACKED AT BS 700, LBL 1.  REPAIRED BEAM PER SRM.
